# SDR SWAA2023042718661

- Difficulty date: March 19, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2023-200072<[01] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM:51-40-02; DWG:141A1110 REV._ AND DWG:141A8380 REV._;[02] CORRECTED STEP 1. REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM:51-40-02; DWG:141A1110 REV._ AND DWG:141A8380 REV:-;SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII
